Show simple item record

dc.contributor.authorMason, J
dc.contributor.authorStephens, M
dc.contributor.authorWatson, A
dc.date.available2014-05-22T01:47:07Z
dc.date.issued2009-01-01
dc.identifier.citationMason, J., Stephens, M. & Watson, A. (2009). Appreciating mathematical structure for all. Mathematics Education Research Journal, 21 (2), pp.10-32. https://doi.org/10.1007/BF03217543.
dc.identifier.issn1033-2170
dc.identifier.urihttp://hdl.handle.net/11343/30791
dc.languageen
dc.publisherSpringer Science and Business Media LLC
dc.subjectCurriculum and Pedagogy
dc.titleAppreciating mathematical structure for all
dc.typeJournal Article
dc.identifier.doi10.1007/BF03217543
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMelbourne Graduate School of Education
melbourne.source.titleMathematics Education Research Journal
melbourne.source.volume21
melbourne.source.issue2
melbourne.source.pages10-32
dc.research.codefor1302
dc.description.pagestart10
melbourne.publicationid137315
melbourne.elementsid599005
melbourne.contributor.authorStephens, Walter
dc.identifier.eissn2211-050X
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record